Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High FSH, no ovulation, missed periods, affecting chances of conceiving. Guidance for what to do next?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
my wife is having very high FSH (46.08) (today's report). the report of last month showed the level of 99. The LH came 75.43 today where as it was 41. She has not got periods since Nov'11.

The Doctor is saying there is no ovulation and the egg is not getting released.
This would affect the chance to concieve.
could you please guide us what to do now?
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Meenakshi Titoria Sahu 48 minutes later

Thanks for your query.

The above mentioned reports are suggestive of ovarian failure that is inability to produce eggs. If she wants to conceive, seek the help of infertility specialist who may do some investigations to find out the cause of ovarian failure. Doctor may give her hormonal preparation to stimulate ovaries. One of the option is conception by donor eggs, this facility is available at IVF centres.

Hope I have answered your query. Let me know if I can assist you further

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor